La Trobe
Broadbridge Kolesnik Olenko.pdf (1.57 MB)
Download file

A note on separation of variables solutions of generalized nonlinear diffusion equations

Download (1.57 MB)
journal contribution
posted on 14.01.2021, 05:54 by J Goard, Philip BroadbridgePhilip Broadbridge
In this letter we show how more cases of the generalized nonlinear diffusion equation that contain separable solutions to those found by Zhang et al. (2002, 2003)via the generalized conditional symmetries method, can be found. Importantly we demonstrate with an example that can be used to describe water flow in unsaturated soil, and which can provide new insights when plant-root uptake is affected by water speed.

History

Publication Date

01/01/2019

Journal

Applied Mathematics Letters

Volume

98

Pagination

6p. (p. 7-12)

Publisher

Elsevier

ISSN

0893-9659

Rights Statement

The Author reserves all moral rights over the deposited text and must be credited if any re-use occurs. Documents deposited in OPAL are the Open Access versions of outputs published elsewhere. Changes resulting from the publishing process may therefore not be reflected in this document. The final published version may be obtained via the publisher’s DOI. Please note that additional copyright and access restrictions may apply to the published version.